Journal article icon

Journal article

FEEDING AND RANGING PATTERNS OF FOREST HANUMAN LANGURS (PRESBYTIS-ENTELLUS)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02547816

Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
NDM
Role:
Author
Journal:
INTERNATIONAL JOURNAL OF PRIMATOLOGY More from this journal
Volume:
13
Issue:
3
Pages:
245-285
Publication date:
1992-06-01
DOI:
EISSN:
1573-8604
ISSN:
0164-0291
Keywords:
Pubs id:
pubs:133287
UUID:
uuid:6a3f6f96-e881-4eae-a162-f8f1fda275ed
Local pid:
pubs:133287
Source identifiers:
133287
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP